Skip to content
My WebMD Sign In, Sign Up
Do some meds contribute to weight gain
avatar
cindigal posted:
I am kinda frustrated about this. I just read a article in Web MD about "Reasons Your Not Losing Weight". I do take a few meds for my conditions but at the same time I go to the gym, go on the elliptical 30 mins with the arm and legs and the same timne. Do a steady pace and then at home Ii use my swiss ball for sit-ups. I watch my diet, just eat chicken any way except fried. Eat lots of veggies and fruit. Dont eat after 7 pm. Get plenty of sleep. I take a few meds. I do take synthroid for underlying thyroid problem since I was a child but dont overrule that its a contributory problem.


I also take topamax (Topiramate 100 mg), and Ativan (Lorazepam 1 mg) for anti-anxiety). those two medsI have been taking for 3 years now with no change. I only go to the doc every 5 months or so to get the refills. I go to a public center ...because I didn't have insurannce at the time and I have a great doc that will send the scripts to the pharmacy. My son takes me to the doc because I dont drive. Every month he gets the meds. I dont know if the meds are contributory to me not able to losing weight. I am so frustrated about it. I am doing everything right to be on tract.


cindigal
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.